Record number :
2220826
Title of article :
On construction of general minimum lower order confounding 2n−m designs with
Author/Authors :
Cheng، نويسنده , , Yi and Zhang، نويسنده , , Runchu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
11
From page :
2384
To page :
2394
Abstract :
The construction of optimal 2n−m designs with N / 4 + 1 ≤ n ≤ 9 N / 32 , where N=2n−m is the run size, and their comparison under different criteria have received significant attention in recent years. In this paper, we first prove that the MaxC2 design with n=N/4+1 is unique up to isomorphism and has general minimum lower order confounding (GMC). Then, by utilizing the theory of doubling and second order saturated resolution IV designs extended by Zhang and Cheng (2010), we propose a method of constructing GMC design and obtain all the GMC designs with N / 4 + 1 ≤ n ≤ 9 N / 32 up to isomorphism. Finally, we show that, for all N and n in the above range, the MA and GMC designs are different.
Keywords :
doubling , MaxC2 , Re-changed Yates order , General minimum lower order confounding , Minimum aberration , Second order saturated resolution IV design , Aliased effect-number pattern , Yates order
Journal title :
Journal of Statistical Planning and Inference
Journal title :
Journal of Statistical Planning and Inference
Serial Year :
2010
Link To Document :
بازگشت